# SDR COEA2011031445805

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: S57110919200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RIGHT WING ACCESS DOOR CUTOUT FOR PANEL 622CT CUT OUT HAS CORROSION (LENGTH 2.3", WIDTH .260", DEPTH .034").  REWORKED AREA IAW ATR STRUCTURAL REPAIR INSTRUCTIONS AND SRAS DO/TS-1529/05, 3169 ISSUE C.
